# SDR MASA2009110400327

- Difficulty date: November 4, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 32,877 hours, 24,214 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Defective
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2918 PHX - COS.  EMERGENCY LIGHTS COME ON WITH FLIGHT DECK SWITCH IN ARMED POSITION.  MX REPLACED ESSENTIAL BUS RELAY.
